Colgin Syrup

“Paracetamol 125mg+ Phenylephrine 5mg +CPM 2mg / 5ml syrup”

“Paracetamol 125mg+ Phenylephrine 5mg +CPM 2mg / 5ml syrup”

Effective in the treatment of Common cold, Flu & Fever in children
Eases nasal decongestion
Relieves allergic conditions like watery eyes and runny nose

Colgin Syrup

× How can I help you?